Simple Groups as Far as Order 660

F. N. Cole
American Journal of Mathematics
Vol. 15, No. 4 (Oct., 1893), pp. 303-315
DOI: 10.2307/2369516
Stable URL: http://www.jstor.org/stable/2369516
Page Count: 13
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Simple Groups as Far as Order 660
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 1 reference.

[Footnotes]
  • *
    Amer. Jour., Vol. XIV, pp. 378-88.